Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 56, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 6, 2022, 5:16 PM EDT for Brevard County, Florida. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2022, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 6, 2022, 6:01 PM EDT
- In force
- 45 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Brevard County, FL
The radar
The Melbourne radar (KMLB), 44 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:25 PM EDT | TSTM WND GST 38 | 6 Ene Sharpes, FL | USSF WIND TOWER 803 MEASURED A PEAK WIND GUST OF 38KT/44MPH FROM THE NW. |
| Jun 6, 5:30 PM EDT | TSTM WND GST 46 | 4 N Port Canaveral, FL | USSF WIND TOWER 0403 MEASURED A PEAK WIND GUST OF 40KT/46MPH FROM THE WNW. |
| Jun 6, 5:39 PM EDT | TSTM WND GST 55 | Cape Canav Sfs, FL | THE ASOS AT CAPE CANAVERAL SFS, KXMR, MEASURED A PEAK WIND GUST OF 48KT/55MPH FROM THE NNW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 9.3 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted.
343
WUUS52 KMLB 062116
SVRMLB
FLC009-062215-
/O.NEW.KMLB.SV.W.0056.220606T2116Z-220606T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
516 PM EDT Mon Jun 6 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northern Brevard County in east central Florida...
* Until 615 PM EDT.
* At 515 PM EDT, a severe thunderstorm was located from over Kennedy
Space Center to Port Saint John, moving east at 15 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Titusville, Cocoa, Cocoa Beach, Cape Canaveral and Port Saint John.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Melbourne.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2836 8060 2839 8085 2859 8087 2866 8078
2869 8064 2859 8057 2845 8051
TIME...MOT...LOC 2115Z 288DEG 11KT 2859 8067
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez2 follow-up statements
909
WWUS52 KMLB 062141
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
541 PM EDT Mon Jun 6 2022
FLC009-062215-
/O.CON.KMLB.SV.W.0056.000000T0000Z-220606T2215Z/
Brevard FL-
541 PM EDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR NORTHEASTERN BREVARD COUNTY...
At 540 PM EDT, a severe thunderstorm was located near Kennedy Space
Center, or near Playalinda Beach, moving east at 15 mph. Numerous
wind gust of 55 to 60 mph have been observed across Merritt Island
from Kennedy Space Center to the tip of the Cape.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Cocoa, Cocoa Beach, Cape Canaveral, Port Canaveral and Playalinda
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Melbourne.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2836 8060 2838 8074 2864 8079 2866 8078
2869 8064 2859 8057 2845 8051
TIME...MOT...LOC 2140Z 288DEG 11KT 2857 8059
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Rodriguez741
WWUS52 KMLB 062201
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
601 PM EDT Mon Jun 6 2022
FLC009-062208-
/O.CAN.KMLB.SV.W.0056.000000T0000Z-220606T2215Z/
Brevard FL-
601 PM EDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BREVARD COUNTY IS
CANCELLED...
The storm which prompted the warning has moved offshore of the Cape
in Brevard County. Therefore, the warning has been cancelled.
However gusty winds and heavy rain are still possible with this
thunderstorm.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Melbourne.
LAT...LON 2836 8060 2838 8074 2864 8079 2866 8078
2869 8064 2859 8057 2845 8051
TIME...MOT...LOC 2158Z 288DEG 11KT 2855 8054
$$
RodriguezWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 2:45 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 6, 2:45 PM EDT, 2 hours 31 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 245 PM EDT Mon Jun 6 2022 .DISCUSSION... ...A Few Strong To Severe Storms Possible This Afternoon... Rest of Today-Tonight...Slow and erratic motion has been observed from convection so far this afternoon, with propagation along boundaries also varying. High (50-70%) coverage of showers and storms is expected to continue through the afternoon today, eventually drifting towards the coast into the evening hours. A few strong to marginally severe storms will be possible, especially along the sea breeze collision over the interior in the next couple of hours. The 15Z XMR sounding revealed MU CAPE values of around 4000J/kg, DCAPE around 1100J/kg, and bulk shear of 50kts. All of this, along with upper level support from a passing trough and forcing of the sea breeze will make storms this afternoon capable of wind gusts to around 50-60mph. 500mb temperatures around -8 to -10C will also support quarter size hail. Locally heavy rainfall, exacerbated by slower storm motions, may lead to minor street and poor drainage flooding, especially in areas of training storms or places that have received heavy rainfall over the past few days. After the sea breeze collision, activity is expected to drift back towards the east coast into this evening. However, showers and storms should diminish by around midnight, with dry conditions prevailing through the remainder of the overnight. Morning lows near-normal, in the lower 70s. Tuesday...A slightly drier airmass will prevail on Tuesday, as a lower-amplitude upper trough passes north of the local area. Thus, expecting slightly less coverage of afternoon showers and storms, with PoPs generally 30-40%, though up to 50-55% across southern Osceola and Okeechobee Counties. The Volusia Coast looks to remain even drier, at around 20%. In addition to lower coverage, decreased upper level support will lead to more general afternoon thunderstorms, though gusty winds of 40-50mph and small hail will remain possible. Light winds expected in the morning hours, before the afternoon sea breeze develops, increasing winds to around 10mph. Temperatures remaining above normal, in the lower 90s, though urban areas of Orlando could reach up to 95. Wed-Sun (previous)...A weak frontal boundary settles into the deep South and stalls north of our area, suppressing the Atlc ridge axis across the Florida Straits. This will produce a SW to W flow turning onshore each afternoon in a sea breeze. Temperatures will remain above normal reaching the mid 90s interior, lower 90s Volusia coast and near 90 Cape south. There will be sufficient moisture to produce scattered aftn/eve storms with climatological 30 to 50 percent PoPs, except only 20 Percent coastal Volusia Wed- Thu. Then a more uniform 40-60 PoP expected across the area Fri- Sun as moisture increases and W/SW steering flow brings the diurnal convection back to the east coast. && .AVIATION... Thunderstorms have developed this afternoon with some impacting the terminals and causing MVFR to brief LIFR conditions. Activity will continue thru at least 00z with a few strong to severe storms possible, capable of 40-50 kt gusts and hail. TEMPO groups were included to address afternoon storms. Activity will dissipate this evening, leaving behind VFR conditions and light, variable winds. && .MARINE... Rest of Today-Tonight...Showers and storms across the interior this afternoon are expected to drift back towards the coast this evening. Mariners over both inland lakes and the Atlantic waters should monitor the progress of convective activity, as stronger storms will be capable of wind gusts in excess of 34kts and hail. Chances are expected to diminish through late tonight, though showers and storms will remain possible well offshore of Martin County through the overnight hours. Onshore flow around 10-12kts this afternoon behind the sea breeze will become 5-10kts and veer offshore through daybreak. Seas 2-4ft, with up to 5ft possible in the Gulf Stream. Tue-Wed (modified previous)...Weak pressure gradient Tue-Wed will produce a light offshore (W/SW) flow in the mornings then turn onshore with the sea breeze near the coast in the afternoons at 10-12 knots. Seas 2-3 FT nearshore and up to 4 FT offshore and 5ft in the Gulf Stream on Tuesday, mainly in a NE swell. Lower coverage of storms expected. Thu-Fri (previous)...Atlc ridge axis to the south and a weak frontal boundary pushing into the deep South will produce a little more of an offshore (W/SW) flow. A sea breeze will still develop each afternoon near the coast but there will be a better chance for storms over land to push offshore across the intracoastal and Atlc waters. Seas 2-3 FT. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 90 73 92 / 20 20 10 30 MCO 72 95 74 95 / 30 50 20 40 MLB 73 89 73 90 / 20 40 10 40 VRB 71 90 71 90 / 30 40 20 50 LEE 72 93 74 93 / 30 40 20 30 SFB 72 93 74 94 / 20 40 20 30 ORL 74 95 76 95 / 30 50 20 40 FPR 70 90 71 90 / 40 40 20 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && FORECAST...Leahy RADAR/DSS...Sedlock AVIATION...Schaper
Hazardous weather outlook, Jun 6, 9:56 AM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 956 AM EDT Mon Jun 6 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-062000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 956 AM EDT Mon Jun 6 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms will develop this afternoon along collisions between the sea breeze, as well as outflow from previous storms. Wind gusts up to 50 to 60mph, quarter size hail, frequent lightning strikes, and locally heavy rainfall will be possible. Storms are expected to begin across the interior, drifting towards the coast into the evening hours. The greatest chance for strong to severe storms will be across Lake, Orange, Osceola, and Okeechobee counties this afternoon and evening. .FLOOD IMPACT... Periods of locally heavy rain will have the potential to produce minor flooding of streets and poor drainage areas, especially across locations which recently received persistent heavy rainfall or experience training storms. .RIP CURRENT IMPACT... There is a Moderate Risk of rip currents at area beaches. Persons should swim at a guarded beach and never enter the water alone. .MARINE THUNDERSTORM GUST IMPACT... Scattered storms are forecast this afternoon and early evening. Any storms which develop will be capable of producing gusts in excess of 35 knots or greater over the larger inland lakes and the east central Florida Atlantic waters. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A Moderate risk of rip currents will continue at all east central Florida beaches the next several days. Scattered daily afternoon thunderstorms are in the forecast for the upcoming week, the strongest of which will remain capable of gusty winds, lightning strikes, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Leahy/Fehling
In the hours before
Local storm report, Jun 6, 4:43 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
443 PM EDT MON JUN 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0414 PM FLOOD 1 N MELBOURNE 28.14N 80.64W
06/06/2022 BREVARD FL SOCIAL MEDIA
CITY OF MELBOURNE TWITTER ACCOUNT REPORTS THE
INTERSECTION OF MCCLENDON ST AND STEELE ST IS CLOSED DUE
TO FLOODING. CREWS PUMPING WATER FROM THE AREA.
&&
EVENT NUMBER MLB2200264
CLLocal storm report, Jun 6, 4:44 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
444 PM EDT MON JUN 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND GST 1 NW KLONDIKE BEACH 28.74N 80.70W
06/06/2022 M45 MPH BREVARD FL OTHER FEDERAL
USSF WIND TOWER 19 MEASURED A PEAK WIND GUST OF
39KT/45MPH FROM THE NNW.
&&
EVENT NUMBER MLB2200265
KRLocal storm report, Jun 6, 4:56 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
456 PM EDT MON JUN 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM TSTM WND GST 2 N GRANT 27.96N 80.53W
06/06/2022 M39 MPH AMZ552 FL MESONET
WXFLOW SITE INDIAN RIVER DB27 REPORTED A 39MPH/34KT
WIND GUST FROM THE NW
&&
EVENT NUMBER MLB2200266
CLLocal storm report, Jun 6, 5:03 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
503 PM EDT MON JUN 06 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 4 W PLAYALINDA BEACH 28.66N 80.70W
06/06/2022 M59 MPH BREVARD FL OTHER FEDERAL
USSF WIND TOWER 415 MEASURED A PEAK WIND GUST OF
51KT/59MPH FROM THE NNW.
&&
EVENT NUMBER MLB2200267
KRSpecial weather statement, Jun 6, 5:08 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Mon Jun 6 2022
FLZ247-347-447-647-747-062145-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-Inland Northern Brevard FL-
508 PM EDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northern Brevard
County through 545 PM EDT...
At 507 PM EDT, Doppler radar was tracking a strong thunderstorm over
Port Saint John and Titusville, moving east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Titusville, Cocoa, Cape Canaveral, Port Saint John and Playalinda
Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2838 8059 2838 8081 2841 8082 2841 8088
2847 8089 2847 8087 2849 8088 2850 8088
2851 8089 2864 8089 2875 8069 2859 8057
2845 8051
TIME...MOT...LOC 2107Z 283DEG 13KT 2849 8078
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jun 6, 5:15 PM EDT, 1 minute before
Special Weather Statement
National Weather Service Melbourne FL
515 PM EDT Mon Jun 6 2022
FLZ154-747-062145-
Southern Brevard Barrier Islands FL-Coastal Indian River FL-
515 PM EDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of through 545 PM
EDT...
At 515 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sebastian Inlet, moving southeast at 10 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Sebastian, Roseland, Sebastian Inlet, Sebastian Inlet State Park and
Micco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2777 8047 2784 8050 2784 8049 2787 8049
2789 8051 2795 8045 2782 8040
TIME...MOT...LOC 2115Z 310DEG 8KT 2787 8046
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HaleyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:41 PM EDT | Special Weather Statement | MLB | Flagler | 49 min |
| Jun 6, 1:54 PM EDT | Special Weather Statement | MLB | Brevard | 51 min |
| Jun 6, 1:58 PM EDT | Special Weather Statement | MLB | Volusia | 32 min |
| Jun 6, 2:01 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Volusia | 29 min |
| Jun 6, 2:03 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 42 min |
| Jun 6, 2:06 PM EDT | Special Marine Warning | MLB | 54 min | |
| Jun 6, 2:23 PM EDT | Special Weather Statement | MLB | Flagler | 52 min |
| Jun 6, 2:26 PM EDT | Areal Flood Advisory | MLB | Brevard | 3 hr |
| Jun 6, 2:34 PM EDT | Special Weather Statement | MLB | Seminole, Volusia | 41 min |
| Jun 6, 2:45 PM EDT | Special Weather Statement | MLB | Volusia | 30 min |
| Jun 6, 2:50 PM EDT | Areal Flood Advisory | MLB | Volusia | 115 min |
| Jun 6, 3:20 PM EDT | Special Weather Statement | MLB | Seminole | 40 min |
| Jun 6, 3:24 PM EDT | Areal Flood Advisory | MLB | Brevard | 96 min |
| Jun 6, 3:28 PM EDT | Special Marine Warning | MLB | 92 min | |
| Jun 6, 3:31 PM EDT | Special Weather Statement | MLB | Seminole | 44 min |
| Jun 6, 3:40 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 50 min |
| Jun 6, 3:41 PM EDT | Severe Thunderstorm Warning | MLB | Brevard, Volusia | 49 min |
| Jun 6, 3:49 PM EDT | Areal Flood Advisory | MLB | Brevard, Volusia | 116 min |
| Jun 6, 4:06 PM EDT | Special Marine Warning | MLB | 84 min | |
| Jun 6, 4:20 PM EDT | Special Weather Statement | MLB | Orange | 40 min |
| Jun 6, 4:27 PM EDT | Severe Thunderstorm Warning | MLB | Brevard | 48 min |
| Jun 6, 4:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| Jun 6, 4:33 PM EDT | Special Weather Statement | MLB | Indian River | 27 min |
| Jun 6, 5:00 PM EDT | Areal Flood Advisory | MLB | Brevard | 90 min |
| Jun 6, 5:08 PM EDT | Special Weather Statement | MLB | Brevard | 37 min |
| Jun 6, 5:15 PM EDT | Special Weather Statement | MLB | Indian River | 30 min |
| Jun 6, 5:24 PM EDT | Special Marine Warning | MLB | 66 min | |
| Jun 6, 5:56 PM EDT | Special Marine Warning | MLB | 3 hr | |
| Jun 6, 6:00 PM EDT | Special Weather Statement | MLB | Saint Lucie | 30 min |
| Jun 6, 6:04 PM EDT | Severe Thunderstorm Warning | MLB | Indian River, Saint Lucie | 41 min |
| Jun 6, 6:13 PM EDT | Tornado Warning | MLB | Saint Lucie | 32 min |
| Jun 6, 6:44 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 31 min |
| Jun 6, 6:46 PM EDT | Special Marine Warning | MLB | 59 min | |
| Jun 6, 6:50 PM EDT | Tornado Warning | MLB | Saint Lucie | 25 min |
| Jun 6, 7:15 PM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 30 min |
| Jun 6, 7:38 PM EDT | Areal Flood Advisory | MLB | Martin, Saint Lucie | 112 min |
| Jun 6, 7:46 PM EDT | Special Weather Statement | MLB | Martin | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.